Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 2, 2008, 10:55 PM CST for Palo Pinto County, Stephens County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 10:55 PM CST (04:55 UTC)
- Expired
- Mar 2, 2008, 11:45 PM CST
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Palo Pinto County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 68 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 6:05 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1534 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 10.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 10:52 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 2, 10:52 PM CST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1052 PM CST SUN MAR 2 2008 .AVIATION... CD FNT HAS SPED UP ABOUT 3 HRS SOONER THAN PREV EXPECTED...BUT HAS ALREADY BEEN NOTED IN LATEST AMDS FOR ALL N TX TAF SITES. WILL MAINTAIN THIS TREND WITH SQ LN/-TSRA EXPECTED TO REACH I-35 CORRIDOR/ALONG-N OF I-20 BY 07Z OR 08Z. SO WILL PUT BEST CONCENTRATION OF +TSRA/IFR CIGS BETWEEN THAT TIME AND 11Z OR SO. LITTLE LATER AT KACT...SAY ON THE ORDER OF A 2-3 HRS OR 11Z-14Z. LOOKING UPSTREAM BEHIND THE FRONT/SQ LN...CIGS RISE BACK INTO MVFR LVLS AND WILL DENOTE THIS BEYOND 12Z-14Z D/FW TAFS...DESPITE STRONG CAA AND GUSTY NW WINDS 25-30 KTS...W/GSTS TO 40 KTS PSBLE. WILL HAVE WINDS BACK TO NLY AT SAME MAGNITUDE ON SPEED BY 18Z. QUESTION IS WHETHER TO PUT -RASN OR -SN AFTER 21Z WITH MAIN CORE OF UPPER LOW AND CONTINUED CAA EXPECTED. WILL MAKE LAST MINUTE DECISION ON THAT. && .PREV DISCUSSION... /ISSUED 839 PM CST SUN MAR 2 2008/ UPDATE...EVENING UPDATE WILL CONSIST OF MODIFICATIONS TO THE WIND ADVISORY AND TORNADO WATCH. MOISTURE RICH WARM SECTOR CONTINUES TO ADVANCE NORTHWARD WITH MID 60S DEWPOINTS NOW APPROACHING THE METROPLEX. 00Z SOUNDING AND LATEST VAD WIND PROFILE CONTINUES TO INDICATE STRONG LOW AND MID LEVEL SHEAR IN WARM SECTOR WITH LOW LEVEL JET INCREASING TO 60+ KTS OVER THE NEXT FEW HORUS. DISCRETE STORMS AHEAD OF COLD FRONT WILL CONTINUE TO HAVE POTENTIAL TO PRODUCE TORNADOES THROUGH THE EVENING. WILL ADD FAR EASTERN COUNTIES OF LAMAR/VANZANDT/RAINS/DELTA/HOPKINS TO THE TORNADO WATCH WHICH EXPIRES AT 2 AM. IN ADDITION...WILL EXTEND WIND ADVISORY THROUGH MONDAY BASED ON LATEST OBSERVATIONS. STRONG ISALLOBARIC COMPONENT TO WIND SUPPORTING 30+KTS. GUSTY WINDS WILL CONTINUE THROUGH THE DAY MONDAY. ONLY MINOR ADJUSTMENTS TO HOURLY TEMPS NEEDED. POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING CONTINUES THROUGH THE OVERNIGHT HOURS WITH SOME AREAS PICKING UP IN EXCESS OF 3 INCHES OF RAIN. COLD AIR ASSOCIATED WITH FRONT WILL QUICKLY UNDERCUT SURFACE BASED STORMS ENDING THE TORNADO THREAT LATE TONIGHT. HAIL AND DAMAGING WINDS WILL STILL BE POSSIBLE THROUGH EARLY MORNING. 91/DUNN PREV DISCUSSION... /ISSUED 608 PM CST SUN MAR 2 2008/ UPDATE...QUICK UPDATE TO ZONES FOR TORNADO WATCH 85 UNTIL 2 AM. STORMS BEGINNING TO DEVELOP AND ROOT IN MOISTURE RICH BOUNDARY LAYER THIS EVENING. 91/DUNN PREV DISCUSSION... /ISSUED 508 PM CST SUN MAR 2 2008/ NO WHOLESALE CHANGES XPCTD FROM CURRENT TAFS. BKN LINE OF TSRA TO THE NW OVR WRN OK/NW TX ASSOCIATED WITH LEAD S/W...WITH STG CD FNT NOW ENTERING OK/FAR NRN TX PNHDL ATTM. EXPECT VFR CIGS EARLY THIS EVE TO SCT OUT FOR AWHILE...AS CLEARING LINE IN ADVANCE OF LEAD S/W CONTS PUSHING READILY EWD (SHD MAKE IT TO I-35 CORRIDOR BY 01Z- 02Z). THINK MAJORITY OF CONCENTRATED/SQL LN TSRA TO REMAIN ALONG/N OF RED RIVER THRU 06Z MON...THOUGH SOME SCT TSRA AND RETURN OF LOWER CIGS ON TAIL-END OF FORCING WILL OCCUR DOWN OVR N TX SITES LTR THIS EVE. SQUALL LINE WITH ARRIVAL OF MAIN UPR LO AND CD FNT 09Z- 15Z MON WILL BE WHEN N TX SEES THE MAIN/ORGANIZED TSRA/+RA...WITH LIKELY MVFR/TEMPO IFR/LIFR CIGS AND GUSTY SLY FLOW15-20KTS...W/GSTS 25-30KTS. OTRW...LOOK FOR SHIFT TO GUSTY N/NW WINDS 25-30 KTS BEHIND CD FNT ARND 12Z/OR SLIGHT AFTER MON A.M. MAY EVEN SEE SOME -RASN/-SN BY 00Z TUES...BUT MAY LEAVE OUT UNTIL BETTER CONFIDENCE IS HAD. PREV DISCUSSION... /ISSUED 315 PM CST SUN MAR 2 2008/ VIS SATELLITE AND OBJECTIVE CONVECTIVE ANALYSIS CONTINUE TO INDICATE A STRONG CAP IN PLACE OVER NORTH TEXAS. RADAR SHOWS WEAK SHOWERS BENEATH THE CAP...BUT ARE YET UNABLE TO BREAK THROUGH THE LOWER PORTIONS OF THE ELEVATED MIXED LAYER. EXPECT THESE SHOWERS TO GRADUALLY INCREASE IN COVERAGE AND MOVE NORTH ACROSS THE REGION DURING THE NEXT FEW HOURS AS WARM ADVECTION AND LARGE SCALE LIFT CONTINUE. LACK OF SURFACE FOCUS SHOULD KEEP ANY STORMS ISOLATED THROUGH EARLY EVENING OVER NORTH TEXAS...BUT SHOULD A THERMAL BREAK THE CAP IT WILL HAVE AMPLE CAPE/SHEAR AVAILABLE TO ACQUIRE SUPERCELL CHARACTERISTICS SO THIS WILL BE MONITORED CLOSELY. DURING THE EARLY EVENING HOURS...THE BRUNT OF THE STORMS SHOULD DEVELOP TO THE NW OF THE CWA WHERE CIN HAS ERODED...EITHER ALONG THE EASTWARD ADVANCING DRY LINE OR ALONG AND BEHIND THE SOUTHWARD MOVING COLD FRONT. THE CONVECTION THAT DEVELOPS TO OUR NW CWA WILL GRADUALLY EVOLVE INTO A SLOW SOUTHEASTWARD ADVANCING SQUALL LINE. THE LINE OF STORMS SHOULD REACH THE NW CWA LATE THIS EVENING AND MARCH THROUGH THE REST OF THE CWA BY MORNING. THE KINEMATIC ENVIRONMENT COMBINED WITH THE HIGH PWAT ANOMALIES AND STRONG LOW LEVEL FLOW WILL CREATE A HEAVY RAINFALL THREAT OVER THE NORTHERN AND NORTHEAST ZONES. THE CURRENT FLASH FLOOD WATCH CONFIGURATION ALIGNS WELL WITH THE MODEL QPF FORECASTS OF 1-3 INCHES. THIS IS WHERE THE MOST FAVORABLE INTERSECTION OF FRONTOGENETIC LIFT WILL OCCUR IN CONJUNCTION WITH LOW LEVEL MOISTURE ADVECTION. SEVERE WEATHER THREAT OVERNIGHT WILL BE PRIMARILY LARGE HAIL AND DAMAGING WINDS...BUT OBVIOUSLY ANY DISCRETE STORM WILL BE CAPABLE OF LOW LEVEL ROTATION GIVEN LARGE 0-3KM HELICITY VALUES. THE COLD FRONT WILL PUSH THROUGH IN THE MORNING HOURS WITH THE HEAVIEST RAINFALL TAPERING OFF FROM WEST TO EAST BY MID MORNING. VERY STRONG NW WINDS WILL USHER IN SOME MUCH COLDER TEMPS...WITH HIGHS OCCURRING EARLY IN THE DAY. LIGHT SHOWERS WILL CONTINUE THROUGH THE DAY MONDAY AS WEAK MID LEVEL ISENTROPIC LIFT OCCURS...BUT AS THE COLUMN COOLS A CHANGE OVER TO SNOW WILL BE POSSIBLE ACROSS THE NW COUNTIES BY LATE AFTERNOON. WILL SHOW SOME LIGHT SNOW NORTH OF I-20 MONDAY NIGHT...WITH PERHAPS UP TO AN INCH ACCUMULATION ON ELEVATED SURFACES. THE NAM LOOKS WAY TOO FAR SOUTH WITH THE UPPER LOW AND TOO AGGRESSIVE WITH SNOW POTENTIAL...BUT THE SREF/GFS/ECMWF ARE IN GOOD AGREEMENT ON A LIGHT DUSTING OF SNOW. SURFACE TEMPERATURES WILL BE NEAR OR ABOVE FREEZING...SO NO MAJOR IMPACTS ARE ANTICIPATED ATTM. UPPER LEVEL SYSTEM WILL CLEAR THE AREA EARLY TUESDAY WITH CLEARING FROM WEST TO EAST. A REINFORCING PUSH OF COLD AIR WILL ARRIVE THURSDAY AND WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST WITH THIS FRONT. MOISTURE LOOKS TOO LOW TO SUPPORT ANY SIGNIFICANT RAIN. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH A GRADUAL WARMING TREND INTO NEXT WEEKEND. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 47 47 32 57 / 30 100 90 30 0 WACO, TX 74 56 56 31 61 / 20 90 70 10 0 PARIS, TX 73 55 56 30 50 / 20 90 100 50 10 DENTON, TX 71 44 44 29 56 / 30 100 90 40 0 MCKINNEY, TX 72 48 48 30 54 / 20 100 100 40 10 DALLAS, TX 73 49 49 33 56 / 20 100 90 30 0 TERRELL, TX 74 57 57 32 54 / 20 90 100 30 10 CORSICANA, TX 74 61 62 32 57 / 20 80 90 20 0 TEMPLE, TX 74 57 59 32 62 / 20 80 60 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST MONDAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-102>107-117>123-133>135. && 91/92/05
Hazardous weather outlook, Mar 2, 8:56 PM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CST SUN MAR 2 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 856 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH 2 AM. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM MONDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHEAST PORTIONS OF NORTH TEXAS FROM MIDNIGHT TONIGHT THROUGH NOON MONDAY. NUMEROUS THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DISCRETE THUNDERSTORMS THAT DEVELOP IN THE WARM MOIST AIRMASS AHEAD OF THE COLD FRONT WILL HAVE THE HIGHEST POTENTIAL TO PRODUCE TORNADOES THROUGH LATE TONIGHT. LATER TONIGHT...NUMEROUS THUNDERSTORMS ALONG AND BEHIND THE COLD FRONT WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS PRIMARILY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL HAVE THE POTENTIAL TO RECEIVE 1 TO 3 INCHES OF RAINFALL. IN ADDITION TO THE HEAVY RAINFALL...HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS ALONG AND BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL BE ONGOING EARLY MONDAY MORNING PRIMARILY ACROSS EAST AND NORTHEAST PORTIONS OF NORTH TEXAS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE THE MAIN THREAT BUT THE STRONGEST STORMS COULD PRODUCE SOME LARGE HAIL AND DAMAGING WINDS THROUGH THE MORNING. THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AFTERNOON THROUGH MONDAY NIGHT ALONG AND NORTH OF A LINE FROM BRECKENRIDGE TO DECATUR TO SULPHUR SPRINGS. ACCUMULATIONS...IF ANY...ARE EXPECTED TO BE LIGHT. SNOW FLURRIES ARE POSSIBLE AS FAR SOUTH AS INTERSTATE 20 MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT INTO MONDAY MORNING ACROSS ALL OF NORTH TEXAS. DUNN
In the hours before
Special weather statement, Mar 2, 8:00 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CST SUN MAR 2 2008
TXZ094-030230-
FANNIN TX-
800 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN FANNIN COUNTY
AT 800 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BONHAM...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3377 9625 3378 9622 3376 9620 3379 9617
3386 9587 3356 9620 3365 9637 3367 9637
TIME...MOT...LOC 0200Z 211DEG 41KT 3369 9623Special weather statement, Mar 2, 8:11 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CST SUN MAR 2 2008
TXZ103-104-030245-
DENTON TX-COLLIN TX-
811 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COLLIN COUNTY
EASTERN DENTON COUNTY
AT 811 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LEWISVILLE...MOVING
NORTHEAST AT 35 MPH. ANOTHER STRONG STORM IS LOCATED NORTHEAST OF
GRAPEVINE AND MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AUBREY...CELINA...CROSS
ROADS...FRISCO...HACKBERRY...HEBRON...HICKORY CREEK...KRUGERVILLE...
LAKE DALLAS...LEWISVILLE...LITTLE ELM...PLANO...PROSPER...SHADY
SHORES...THE COLONY AND LAKE LEWISVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3334 9672 3302 9671 3298 9678 3299 9680
3299 9704 3334 9704
TIME...MOT...LOC 0211Z 216DEG 32KT 3302 9703
77/TLDSpecial weather statement, Mar 2, 9:06 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CST SUN MAR 2 2008
TXZ100-115-116-129-030330-
YOUNG TX-PALO PINTO TX-STEPHENS TX-EASTLAND TX-
906 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN EASTLAND COUNTY
WESTERN PALO PINTO COUNTY
STEPHENS COUNTY
YOUNG COUNTY
AT 906 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG TO SEVERE THUNDERSTORMS OVER WEST-CENTRAL TEXAS FROM
ABILENE TO HASKELL MOVING EAST AT 50 MPH. ON THE PRESENT
COURSE...THESE STORMS WILL ENTER WESTERN PORTIONS OF
EASTLAND...STEPHENS...AND YOUNG COUNTIES AFTER 930 PM. HAIL...STRONG
WINDS...AND VERY HEAVY RAINFALL IS LIKELY...AND SEVERE WEATHER
WARNINGS MAY BE NEEDED.
LAT...LON 3297 9900 3297 9897 3304 9897 3305 9896
3317 9897 3337 9894 3336 9846 3231 9854
3230 9911
TIME...MOT...LOC 0306Z 255DEG 44KT 3250 9960
07/BBSpecial weather statement, Mar 2, 9:07 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CST SUN MAR 2 2008
TXZ093-094-030330-
GRAYSON TX-FANNIN TX-
907 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
SOUTHEASTERN GRAYSON COUNTY
AT 907 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...
ECTOR...SAVOY...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND BONHAM STATE
PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3341 9668 3377 9621 3377 9619 3380 9618
3385 9611 3386 9603 3387 9601 3369 9584
3341 9633
TIME...MOT...LOC 0307Z 232DEG 36KT 3335 9663
77/TLDSpecial weather statement, Mar 2, 9:45 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CST SUN MAR 2 2008
TXZ100-115-030415-
YOUNG TX-STEPHENS TX-
945 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN STEPHENS COUNTY
YOUNG COUNTY
AT 945 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 14 MILES NORTHEAST OF ALBANY...MOVING
NORTHEAST AT 60 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR YOUNG COUNTY.
OTHER STORMS SOUTHWEST OF BRECKENRIDGE WERE MOVING NORTHEAST AND MAY
ALSO INTENSIFY.
LAT...LON 3297 9901 3297 9897 3314 9897 3332 9892
3338 9867 3339 9841 3299 9845 3294 9848
3294 9856 3283 9856 3280 9858 3279 9906
TIME...MOT...LOC 0345Z 233DEG 52KT 3292 9914Special weather statement, Mar 2, 10:03 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CST SUN MAR 2 2008
TXZ118-030430-
TARRANT TX-
1003 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 1003 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF RIVER OAKS...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BEDFORD...
BENBROOK...BLUE MOUND...COLLEYVILLE...CROWLEY...DALWORTHINGTON
GARDENS...EDGECLIFF...EULESS...EVERMAN...FOREST HILL...FORT WORTH...
GRAPEVINE...HALTOM CITY...HURST...KENNEDALE...NORTH RICHLAND HILLS...
PANTEGO...RENDON...RICHLAND HILLS...RIVER OAKS...SANSOM PARK...
SOUTHLAKE...WATAUGA...WESTWORTH AND WHITE SETTLEMENT.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A WARNING MAY BE NEEDED IF STORM CONTINUES TO STRENGTHEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3266 9754 3275 9753 3300 9707 3298 9706
3257 9703 3256 9755 3261 9756 3266 9755
TIME...MOT...LOC 0403Z 241DEG 35KT 3275 9736
77/TLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:18 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 2, 6:26 PM CST | Special Weather Statement | FWD | Collin | 34 min |
| Mar 2, 6:48 PM CST | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 2, 7:18 PM CST | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 2, 7:52 PM CST | Special Weather Statement | FWD | Dallas | 23 min |
| Mar 2, 8:00 PM CST | Special Weather Statement | FWD | Fannin | 30 min |
| Mar 2, 8:11 PM CST | Special Weather Statement | FWD | Denton | 34 min |
| Mar 2, 8:36 PM CST | Severe Thunderstorm Warning | FWD | Collin | 24 min |
| Mar 2, 9:06 PM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 24 min |
| Mar 2, 9:07 PM CST | Special Weather Statement | FWD | Fannin | 23 min |
| Mar 2, 9:45 PM CST | Special Weather Statement | FWD | Young | 30 min |
| Mar 2, 9:59 PM CST | Severe Thunderstorm Warning | FWD | Young | 46 min |
| Mar 2, 10:03 PM CST | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 2, 10:15 PM CST | Severe Thunderstorm Warning | FWD | Stephens | 45 min |
| Mar 2, 11:07 PM CST | Special Weather Statement | FWD | Jack, Wise | 23 min |
| Mar 2, 11:10 PM CST | Tornado Warning | FWD | Palo Pinto | 35 min |
| Mar 2, 11:20 PM CST | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| Mar 2, 11:44 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 61 min |
| Mar 3, 12:09 AM CST | Special Weather Statement | FWD | Cooke, Denton, Grayson, Wise | 36 min |
| Mar 3, 12:41 AM CST | Special Weather Statement | FWD | Tarrant | 64 min |
| Mar 3, 12:46 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 29 min |
| Mar 3, 12:50 AM CST | Special Weather Statement | FWD | Collin, Denton, Grayson | 55 min |
| Mar 3, 2:29 AM CST | Special Weather Statement | FWD | Brown | 61 min |
| Mar 3, 3:05 AM CST | Special Weather Statement | FWD | Mills | 55 min |
| Mar 3, 3:21 AM CST | Special Weather Statement | FWD | Erath | 24 min |
| Mar 3, 3:44 AM CST | Special Weather Statement | FWD | Hamilton | 31 min |
| Mar 3, 3:48 AM CST | Special Weather Statement | FWD | Coryell | 27 min |
| Mar 3, 3:50 AM CST | Special Weather Statement | FWD | Somervell | 25 min |
| Mar 3, 4:30 AM CST | River Flood Warning | FWD | Collin | 33 hr |
| Mar 3, 4:52 AM CST | Special Weather Statement | FWD | McLennan | 23 min |
| Mar 3, 4:58 AM CST | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan | 62 min |
| Mar 3, 5:13 AM CST | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 32 min |
| Mar 3, 5:16 AM CST | Special Weather Statement | FWD | Navarro | 29 min |
| Mar 3, 5:38 AM CST | Severe Thunderstorm Warning | FWD | Freestone, Navarro | 67 min |
| Mar 3, 5:45 AM CST | Special Weather Statement | FWD | Milam, Robertson | 30 min |
| Mar 3, 5:59 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 61 min |
| Mar 3, 6:01 AM CST | Special Weather Statement | FWD | Van Zandt | 29 min |
| Mar 3, 6:14 AM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 46 min |
| Mar 3, 6:21 AM CST | Special Weather Statement | FWD | Leon, Robertson | 24 min |
| Mar 3, 6:55 AM CST | River Flood Warning | FWD | Collin | 25 hr |
| Mar 3, 8:18 AM CST | River Flood Warning | FWD | Hunt | 29 hr |
| Mar 3, 8:18 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 25 hr |
| Mar 3, 10:12 AM CST | Special Weather Statement | FWD | Bell, Falls, McLennan | 33 min |
| Mar 3, 10:45 AM CST | Snow Advisory | FWD | Collin, Comanche, Cooke, Dallas, Delta, Denton and 23 more | 17 hr |
| Mar 3, 11:26 AM CST | Special Weather Statement | FWD | Navarro | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.